Resultados globales: 12 registros encontrados en 0.02 segundos.
Artículos, Encontrados 12 registros
Artículos Encontrados 12 registros  1 - 10siguiente  ir al registro:
1.
129 p, 4.9 MB Geometric and algebraic classification of quadratic differential systems with invariant hyperbolas / Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Sciences of Moldova. Institute of Mathematics and Computer Science)
Let QSH be the whole class of non-degenerate planar quadratic differential systems possessing at least one invariant hyperbola. We classify this family of systems, modulo the action of the group of real affine transformations and time rescaling, according to their geometric properties encoded in the configurations of invariant hyperbolas and invariant straight lines which these systems possess. [...]
2017
Electronic journal of differential equations, Vol. 2017, Issue 295 (2017) , p. 1-122
2 documentos
2.
53 p, 809.9 KB Family of quadratic differential systems with invariant hyperbolas: a complete classification in the space R12 / Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação) ; Rezende, Alex C. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação) ; Vulpe, Nicolae (Academy of Sciences of Moldova. Institute of Mathematics and Computer Science)
In this article we consider the class QS of all non-degenerate quadratic systems. A quadratic polynomial differential system can be identified with a single point of R12 through its coefficients. In this paper using the algebraic invariant theory we provided necessary and sufficient conditions for a system in QS to have at least one invariant hyperbola in terms of its coefficients. [...]
2016
Electronic journal of differential equations, Vol. 2016, Issue 162 (2016) , p. 1-50
2 documentos
3.
Limit cycles for two classes of control piecewise linear differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil)) ; Rodrigues, Camila A.B. (Universidade Federal de Santa Catarina. Departamento de Matemática (Brazil))
We study the bifurcation of limit cycles from the periodic orbits of 2n-dimensional linear centers x˙ = A0x when they are perturbed inside classes of continuous and discontinuous piecewise linear differential systems of control theory of the form x˙ = A0x+ ε(Ax+ ϕ(x) b), where ϕ is a continuous or discontinuous piecewise linear function, A0 is a 2n×2n matrix with only purely imaginary eigenvalues, ε is a small parameter, A is an arbitrary 2n×2n matrix, and b is an arbitrary vector of Rn.
2020 - 10.1007/s40863-020-00163-7
São Paulo Journal of Mathematical Sciences, Vol. 14, Issue 1 (June 2020) , p. 49-65  
4.
14 p, 332.1 KB Limit cycles in uniform isochronous centers of discontinuous differential systems with four zones / Itikawa, Jackson (Universidade de São Paulo. Instituto de Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mereu, Ana Cristina (Universidade Federal de São Carlos. Departamento de Física, Química e Matemática (Brazil)) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto de Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil))
We apply the averaging theory of first order for discontinuous differential systems to study the bifurcation of limit cycles from the periodic orbits of the uniform isochronous center of the differential systems ẋ = -y+x, y = x + xy, and ẋ = -y + xy, y = x + xy, when they are perturbed inside the class of all discontinuous quadratic and cubic polynomials differential systems with four zones separately by the axes of coordinates, respectively. [...]
2017 - 10.3934/dcdsb.2017136
Discrete and continuous dynamical systems. Series B, Vol. 22, Issue 9 (November 2017) , p. 3259-3272  
5.
22 p, 232.4 KB On the Darboux integrability of a three-dimensional forced-damped differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
In 2011 Pehlivan proposed a three-dimensional forced-damped autonomous differential system which can display simultaneously unbounded and chaotic solutions. This untypical phenomenon has been studied recently by several authors. [...]
2017 - 10.1080/14029251.2017.1375686
Journal of Nonlinear Mathematical Physics, Vol. 24, Issue 4 (September 2017) , p. 473-494  
6.
10 p, 613.0 KB Final evolutions for simplified multistrain/two-stream model for tuberculosis and dengue fever / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
The simplified multistrain/two-stream model for the tuberculosis and the Dengue fever here considered has three compartments, one susceptible and the other two infectious. We characterize all the final evolutions of this model under generic assumptions.
2019 - 10.1016/j.chaos.2018.11.022
Chaos, solitons and fractals, Vol. 118 (January 2019) , p. 181-186  
7.
21 p, 626.8 KB Phase portraits for some symmetric cubic Riccati polynomial differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We classify the topological phase portraits in the Poincaré disc of two classes of symmetric Riccati cubic polynomial differential systems.
2018 - 10.1016/j.topol.2017.11.023
Topology and its applications, Vol. 234 (Feb. 2018) , p. 220-237  
8.
15 p, 365.0 KB Quadratic systems with an invariant conic having Darboux invariants / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo (Brazil). Departamento de Matemática)
The complete characterization of the phase portraits of real planar quadratic vector fields is very far to be completed. As this attempt is not possible in the whole class due to the large number of parameters (twelve, but, after affine transformations and time rescaling, we arrive at families with five parameters, which is still a big number of parameters), many subclasses have been considered and studied. [...]
2018 - 10.1142/S021919971750033X
Communications in contemporaray mathematics, Vol. 20, issue 4 (2018) , art. 1750033  
9.
16 p, 360.0 KB On the periodic solutions of the Milchelson continuous and discontinuous piecewise linear differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo (Brazil). Departamento de Matemática) ; Rodrigues, Camila A. B. (Universidade de São Paulo (Brasil). Departamento de Matemática)
Applying new results from the averaging theory for continuous and discontinuous differential systems, we study the periodic solutions of two distinct versions of the Michel- son differential system: a Michelson continuous piecewise linear differential system and a Michelson discontinuous piecewise linear differential system. [...]
2018 - 10.1007/s40314-016-0413-x
Computational & Applied Mathematics, Vol. 37, issue 2 (May 2018) , p. 1550-1561  
10.
12 p, 379.5 KB Global phase portraits of a SIS model / Oliveira, Regilene D. S. (Universidade de Sâo Paulo(Brazil). Departamento de Matemática) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the qualitative theory of ordinary differential equations, we can find many papers whose objective is the classification of all the possible topological phase portraits of a given family of differential system. [...]
2013 - 10.1016/j.amc.2012.10.090
Applied Mathematics and Computation, Vol. 219 Núm. 9 (2013) , p. 4924-4930  

Artículos : Encontrados 12 registros   1 - 10siguiente  ir al registro:
Vea también: autores con nombres similares
2 Oliveira, R.
2 Oliveira, Rafael S.
2 Oliveira, Regilene
2 Oliveira, Regilene
12 Oliveira, Regilene D. S.
3 Oliveira, Regilene Delazari dos Santos,
1 Oliveira, Roni Ivan Rocha
1 Oliveira, Ronielton Rezende
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.